Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Given 6 units of blood and one unit when hospitalized for peptic ulcer, right calf sore and swollen foot. Will it get better ?

I was given 6 units of blood and one unit of plasma after a being hospitalised for a peptic ulcer and having thrown up about two cups of blood. I am now out of hospital and feeling fine. The only problem in my right calf has been sore and my right foot swells worse than even when I sprained my ankle over 15 years ago. When I elevate it it goes down but not completely. Is this something to worry about? Willl it get better? What if anything can I do to make it get better?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for choosing HCM, It must be some obstruction in venous return keep your leg elevated as long as it possible, if not relieved apply crab bandage, with light pressure, even if does not solve the problem, discus it with doctor, doppler study would be indicated,, take care of your leg good luck.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor